# SDR DALA2024042304649

- Difficulty date: April 16, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 986 Rbl35-46
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE DAMAGED IN RH AFT WET AREA STA 986+5 RBL 35 TO RBL 46. REMOVED AND REPLACED DAMAGED ANGLE IN R/H AFT WET AREA STA. 986 + 5 RBL 35 TO RBL 46 IAW B737 SRM 51-40-02-0G, BOEING DWG 147A5700 SHEET 24, REV: -, AND ER/A 617147-14.
